# SDR UPS00434100

- Difficulty date: July 21, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support Fitting
- Part number: 654U61343
- Part serial: 127668
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ULTRASONIC INSPECTION CARRIED OUT ON BLG RETRACT ACTUATOR SUPPORT FITTINGS, IAW NDTMPT4 53-40-02.  LT FITTING CRACKED IN THE O/B EDGE OF THE I/B LUG.  CRACK CONFIRMED USING HFEC.  LT BLG RETRACT ACTUATOR SUPPORT FITTING REPLACED IAW EO747-5340-0994.
